RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 99, Issue 5, Pages 764–777 (Mi mz10624)  

On the Homogenization Principle in a Time-Periodic Problem for the Navier–Stokes Equations with Rapidly Oscillating Mass Force

V. L. Khatskevich

Voronezh State University

Abstract: We study the behavior of the set of time-periodic solutions of the three-dimensional system of Navier–Stokes equations in a bounded domain as the frequency of the oscillations of the right-hand side tends to infinity. It is established that the set of periodic solutions tends to the solution set of the homogenized stationary equation.

Keywords: system of Navier–Stokes equations, homogenization principle, Hilbert space, periodic solution, strong solution.

DOI: https://doi.org/10.4213/mzm10624

Full text: PDF file (500 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 99:5, 757–768

Bibliographic databases:

UDC: 517.9
Received: 08.08.2014
Revised: 19.10.2015

Citation: V. L. Khatskevich, “On the Homogenization Principle in a Time-Periodic Problem for the Navier–Stokes Equations with Rapidly Oscillating Mass Force”, Mat. Zametki, 99:5 (2016), 764–777; Math. Notes, 99:5 (2016), 757–768

Citation in format AMSBIB
\Bibitem{Kha16}
\by V.~L.~Khatskevich
\paper On the Homogenization Principle in a Time-Periodic Problem for the Navier--Stokes Equations with Rapidly Oscillating Mass Force
\jour Mat. Zametki
\yr 2016
\vol 99
\issue 5
\pages 764--777
\mathnet{http://mi.mathnet.ru/mz10624}
\crossref{https://doi.org/10.4213/mzm10624}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3507441}
\elib{http://elibrary.ru/item.asp?id=25865460}
\transl
\jour Math. Notes
\yr 2016
\vol 99
\issue 5
\pages 757--768
\crossref{https://doi.org/10.1134/S0001434616050138}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382176900013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84977120647}


Linking options:
  • http://mi.mathnet.ru/eng/mz10624
  • https://doi.org/10.4213/mzm10624
  • http://mi.mathnet.ru/eng/mz/v99/i5/p764

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:196
    Full text:2
    References:31
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019